# SDR AWXA200401403

- Difficulty date: December 14, 2004
- Submitted: December 16, 2004
- Operation: Air carrier
- Aircraft: N625AW
- Make and model: Airbus A320-231
- Aircraft serial: 064
- Aircraft time: 47,852 hours, 21,591 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 848401
- Condition: Intermittent
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

DTW - EMERGENCY LANDING - FLT 0096 - WHILE PREPARING FOR LANDING AT DTW EN ROUTE FROM LAS AFTER LANDING GEAR WAS LOWERED RECEIVED A LANDING GEAR SYSTEM DISAGREE MESSAGE WITH LANDING GEAR CONTROL INTERFACE UNIT NR 2 INDICATING THE NOSE GEAR WAS UNSAFE.  ABORTED APPROACH AND FLEW BY TOWER TO VERIFY GEAR WAS DOWN.  DECLARED AN EMERGENCY AND LANDED WITHOUT FURTHER DIFFICULTY.  MAINTENANCE REMOVED AND REPLACED NOSE LANDING GEAR DOWNLOCK PROXIMITY SENSOR 19GA IAW AMM 32-31-73-04, OPERATIONAL TEST WAS GOOD.
